IEEE - Institute of Electrical and Electronics Engineers, Inc. - Self-Dual Integral Equations for Electromagnetic Scattering From IBC Objects

Author(s): Su Yan ; Jian-Ming Jin
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 2013
Volume: 61
Page Count: 14
Page(s): 5,533 - 5,546
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/TAP.2013.2276929
Regular:

In this paper, a novel surface integral equation formulation is proposed to solve electromagnetic scattering from objects with impedance surfaces. Derived from a new implementation of the... View More

Advertisement